The limiting amplitude principle applied to the motion of floating bodies
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 1, p. 125-170
@article{M2AN_1987__21_1_125_0,
     author = {Vullierme-Ledard, Martine},
     title = {The limiting amplitude principle applied to the motion of floating bodies},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {21},
     number = {1},
     year = {1987},
     pages = {125-170},
     zbl = {0612.76022},
     mrnumber = {882689},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1987__21_1_125_0}
}
Vullierme-Ledard, Martine. The limiting amplitude principle applied to the motion of floating bodies. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 1, pp. 125-170. http://www.numdam.org/item/M2AN_1987__21_1_125_0/

[1] F. John, On the Motion of Floating Bodies, II, Comm. Pure Appl. Math., Vol. 3, 1950, pp. 45-101. | MR 37118

[2] O. A. Ladyzenskaya, On the Principle of Limiting Amplitude, Uspehi Mat Nauk 12, # 3 (75), 1957, pp. 161-164. | MR 90401

[3] E. Sanchez-Palencia, Non-Homogeneous Media and Vibration Theory, Lecture Notes in Physics # 127, Springer, Berlin, 1980. | MR 578345 | Zbl 0432.70002

[4] C. S. Morawetz, The Limiting Amplitude Principle for Arbitrary Finite Bodies, Comm. Pure Appl. Math, Vol. 18, 1965, pp. 183-189. | MR 190516 | Zbl 0161.08201

[5] R. Buchal, The approach to Steady-State of Solutions of Exterior Boundary Value Problems for the Wave Equation, J. Math. Mech, Vol. 12, # 2, 1963, pp.225-234. | MR 145217 | Zbl 0108.28302

[6] C. S. Morawetz, The Limiting Amplitude Principle, Comm. Pure Appl. Math., Vol. 15, 1962, pp. 349-362. | MR 151712 | Zbl 0196.41202

[7] P. D. Lax & R. S. Phillips, Scattering Theory, Academic Press, New York, 1967. | MR 217440 | Zbl 0186.16301

[8] D. M. Eidus, On the Principle of Limiting Absorption, Mat. Sb. N.S. 57, 99, 1962, pp. 13-44. | MR 145187 | Zbl 0149.30602

[9] J. Thomas Beale, Eigenfunction Expansions for Objects Floating in an Open Sea, Comm. Pure Appl. Math., Vol. 30, # 3, 1977, pp. 283-313. | MR 670432 | Zbl 0336.76004

[10] B. Hanouzet, Espace de Sobolev avec Poids, Application au Problème de Dirichlet dans un Demi-Espace, Rend, della Sem. Math., Univ. di Padova, vol. 46, 1971, pp. 227-272. | Numdam | MR 310417 | Zbl 0247.35041

[11] K. Hamdache, Forward Speed Motion of a Submerged Body, the Cauchy Problem, Math. Meth. in the Appl. Sci., Vol. 6, 1984, pp. 371-392. | MR 761499 | Zbl 0568.35059

[12] J. C. Nedelec, Approximation des Equations Intégrales en Mécanique et en Physique, Cours de l'Ecole d'Eté d'Analyse Numérique, EDF-IRIA-CEA, juin 1977.

[13] M. Lenoir & D. Martin, An Application of the Limiting Absorption Principle to the Motion of Floating Bodies, J. Math. Anal. Appl., Vol. 79, 1981, pp. 370-383. | MR 606488 | Zbl 0464.76013

[14] M. Vullierme-Ledard, Vibrations Engendrées par les Oscillations Forcées d'un Corps Rigide Immergé dans un Fluide Incompressible présentant une Surface Libre, C.R. Acad. Sc., t. 296, Serie I, 1983, pp. 611-614. | MR 705174 | Zbl 0524.76024

[15] M. Vullierme-Ledard, Asymptotic Study of the Vibration Problem for an Elastic Body Deeply Immersed in an Incompressible Fluid, RAIRO, Mathematical Model-ling and Numerical Analysis, Vol. 19, # 1, 1985, pp. 145-170. | Numdam | MR 813692 | Zbl 0584.73059

[16] T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin, 1966. | MR 203473 | Zbl 0148.12601

[17] J. Dieudonné, Eléments d'analyse, tome 2, Gauthier-Villars, Paris, 1969. | Zbl 0189.05502

[18] I. Segal & H. Kunze, Integrals and operators, Springer, 1978. | MR 486380 | Zbl 0373.28001

[19] J. Necas, Les Méthodes Directes en Théorie des Equations Elliptiques, Masson, Paris, 1967. | MR 227584

[20] F. Rellich, Uber das asymptotische Verhalten der Losungen von Δu+λu=0 in unendlichen Gebieten, Uber. Deutschen Math. Verein., Vol. 53, 1943, pp. 57-64. | MR 17816 | Zbl 0028.16401